MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 6.5CM PEDIATRIC CRANIOTOME; MOTOR, DRILL, ELECTRIC - CRANIOTOME

DEPUY SYNTHES PRODUCTS LLC 6.5CM PEDIATRIC CRANIOTOME; MOTOR, DRILL, ELECTRIC - CRANIOTOME
Catalog Number CRANI-P
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from japan that the craniotome device fell apart.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.Udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device had damage and cosmetic damage.It was further determined that the device failed pretest for visual assessment and color band visual assessment.The assignable root cause was determined to be traced to component failure from wear.

Brand Name
6.5CM PEDIATRIC CRANIOTOME
Common Device Name
MOTOR, DRILL, ELECTRIC - CRANIOTOME
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key17896658
Report Number1045834-2023-01452
Device Sequence Number3379960
Product Code HBC
UDI-Device Identifier00845384001775
UDI-Public00845384001775
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRANI-P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2009
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown